MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · JAMA · 1979

Heparin-induced spinal fractures.

Squires J W, Pinch L W

Клинический случайСтатьяПоддержка правительства СШАПеревод в очереди

Аннотация

A 27-year-old woman received heparin sodium for 152 days because of antepartum iliofemoral thrombophlebitis. At the end of this time, spinal osteoporosis and multiple vertebral fractures became clinically evident and were attributed to the prolonged administration of heparin. Previously reported cases of "heparin osteoporosis" were reviewed. The significance of the daily dose of heparin and the duration of therapy are reemphasized. This therapeutic complication and the management of antepartum iliofemoral thrombophlebitis are discussed. Prolonged administration of heparin in daily doses exceeding 10,000 units is potentially hazardous.

Для цитирования: Squires J W, Pinch L W. Heparin-induced spinal fractures.. JAMA. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.